# SDR SIMA1241

- Difficulty date: May 3, 2000
- Submitted: June 22, 2000
- Operation: Air carrier
- Aircraft: N231LN
- Make and model: Saab 340B
- Aircraft serial: 340B231
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 192411A
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - FLT 3112 - EMERGENCY LIGHTS OVER ROW 14 INOPERATIVE.  DEFERRED PER MEL 33-5-13, NR 050036 CAT C.  FOUND FUSELAGE 82LN BLOWN, REMOVED AND REPLACED IT.  OPS CHECK GOOD IAW AMM 33-50-00, MEL RESTORED.  (M)
